# SDR SWIA202054356

- Difficulty date: October 18, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 27.00 FLOORBEAM CAP IS HEAVILY CORRODED AT FS 559.00+80, INBOARD AND OUTBOARD SIDE OF BEAM.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED RBL 27.00 FLOORBEAM CAP AT FS 559+64 TO FS 559+112, IAW CRJ200 SRM.  FORM 337 AND MAJOR REPAIR TASK CARD COMPLETED AND ATTACHED.  WEIGHT CHANGE NEGLIGIBLE.
